Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 92, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 17, 2006, 6:02 PM MDT for El Paso County, Colorado. It was in force for 88 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2006, 6:02 PM MDT (00:02 UTC)
- Expired
- Jul 17, 2006, 7:30 PM MDT
- In force
- 88 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 72 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 6:02 PM MDT | HAIL 1 | 5 Nnw Colorado Springs, CO | |
| Jul 17, 6:04 PM MDT | HAIL 1 | 7 Se Monument, CO | |
| Jul 17, 6:10 PM MDT | HAIL 1 | 10 N Colorado Springs, CO | |
| Jul 17, 6:10 PM MDT | HAIL 1 | 8 Nnw Colorado Springs, CO | |
| Jul 17, 6:20 PM MDT | HAIL 0.75 | 7 Nne Colorado Springs, CO | |
| Jul 17, 6:48 PM MDT | HAIL 1 | Colorado Springs, CO | |
| Jul 17, 6:49 PM MDT | HAIL 0.75 | 7 Nne Colorado Springs, CO | |
| Jul 17, 6:56 PM MDT | HAIL 1 | Colorado Springs, CO | |
| Jul 17, 7:02 PM MDT | HAIL 0.75 | 8 Ene Colorado Springs, CO | |
| Jul 17, 7:07 PM MDT | HAIL 0.88 | 10 Ne Colorado Springs, CO | |
| Jul 17, 7:08 PM MDT | HAIL 0.75 | 9 Ne Colorado Springs, CO | |
| Jul 17, 7:08 PM MDT | HAIL 0.75 | 9 Nne Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 2848 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 180002 SVRPUB COC041-180130- /O.NEW.KPUB.SV.W.0092.060718T0002Z-060718T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 602 PM MDT MON JUL 17 2006 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES THE CITY OF COLORADO SPRINGS... * UNTIL 730 PM MDT... * AT 557 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTHERN COLORADO SPRINGS...AND WAS MOVING TO THE SOUTHEAST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... MANITOU SPRINGS. CENTRAL COLORADO SPRINGS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3882 10461 3906 10464 3911 10495 3883 10495 $$
6 follow-up statements
000 WWUS55 KPUB 180013 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 613 PM MDT MON JUL 17 2006 COC041-180130- /O.CON.KPUB.SV.W.0092.000000T0000Z-060718T0130Z/ EL PASO CO- 613 PM MDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHWESTERN EL PASO COUNTY... AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CENTRAL COLORADO SPRINGS...AND WAS MOVING SOUTHEAST AT 5 MPH. ANOTHER SEVERE THUNDERSTORM WAS 9 MILES NORTHWEST OF THE AIR FORCE ACADEMY...AND WAS STATIONARY. LOCATIONS IMPACTED INCLUDE... NORTHERN AND CENTRAL COLORADO SPRINGS. FALCON. AT 610 PM A NATIONAL WEATHER SERVICE SPOTTER SAW QUARTER SIZE HAIL 8 MILES NORTH NORTHWEST OF COLORADO SPRINGS. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3878 10454 3908 10469 3912 10502 3882 10501 $$
000 WWUS55 KPUB 180025 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 624 PM MDT MON JUL 17 2006 COC041-180130- /O.CON.KPUB.SV.W.0092.000000T0000Z-060718T0130Z/ EL PASO CO- 624 PM MDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR NORTHWESTERN EL PASO COUNTY... AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED NEAR AIR FORCE ACADEMY AND OVER NORTHERN COLORADO SPRINGS...OR 7 MILES NORTHWEST OF COLORADO SPRINGS...AND WERE NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... NORTHERN COLORADO SPRINGS. CASCADE. AIR FORCE ACADEMY. CHIPITA PARK. MONUMENT. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3878 10454 3908 10469 3910 10502 3882 10501 $$
000 WWUS55 KPUB 180038 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 637 PM MDT MON JUL 17 2006 COC041-180130- /O.CON.KPUB.SV.W.0092.000000T0000Z-060718T0130Z/ EL PASO CO- 637 PM MDT MON JUL 17 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR WEST CENTRAL EL PASO COUNTY... AT 635 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL COLORADO SPRINGS. THIS STORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... CENTRAL COLORADO SPRINGS. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3880 10463 3908 10469 3908 10501 3885 10500 $$
000
WWUS55 KPUB 180056
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
655 PM MDT MON JUL 17 2006
COC041-180130-
/O.CON.KPUB.SV.W.0092.000000T0000Z-060718T0130Z/
EL PASO CO-
655 PM MDT MON JUL 17 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CENTRAL COLORADO SPRINGS. THIS STORM WAS NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
CENTRAL COLORADO SPRINGS.
SECURITY.
MANITOU SPRINGS.
FORT CARSON.
BROADMOOR.
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3881 10465 3905 10472 3908 10485 3898 10488
3882 10499 3871 10475
$$000
WWUS55 KPUB 180113
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
714 PM MDT MON JUL 17 2006
COC041-180130-
/O.CON.KPUB.SV.W.0092.000000T0000Z-060718T0130Z/
EL PASO CO-
714 PM MDT MON JUL 17 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NORTH CENTRAL COLORADO SPRINGS. THIS STORM WAS NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
NORTH CENTRAL COLORADO SPRINGS.
THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.
LAT...LON 3881 10465 3893 10465 3905 10472 3908 10484
3898 10488 3886 10492 3875 10475
$$000
WWUS55 KPUB 180130
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT MON JUL 17 2006
COC041-180140-
/O.EXP.KPUB.SV.W.0092.000000T0000Z-060718T0130Z/
EL PASO CO-
730 PM MDT MON JUL 17 2006
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EL PASO COUNTY
EXPIRES AT 730 PM MDT...
LAT...LON 3881 10465 3893 10465 3905 10472 3908 10484
3898 10488 3886 10492 3875 10475
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:58 PM MDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 17, 2:58 PM MDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 258 PM MDT MON JUL 17 2006 .SHORT TERM... (TONIGHT AND TUESDAY) HEALTHY NORTHERLY SURGE HAS PUSHED THROUGH MAJORITY OF THE SOUTHEAST COLORADO PLAINS...WHICH SPARKED SOME THUNDERSTORMS EARLIER TODAY OVER PORTIONS OF TELLER COUNTY AND CURRENTLY NOTING STORMS OVER PORTIONS OF THE WESTERN 1/3 OF CWFA. FRONTAL PASSAGE HAS TEMPERED MAXIMUM TEMPERATURES SLIGHTLY TODAY...HOWEVER STILL NOTING MID-AFTERNOON TEMPERATURES IN THE 97F TO 99F RANGE AT PUEBLO...LA JUNTA...LAMAR AND SPRINGFIELD. WITH BRIEF INFLUX OF ATMOSPHERIC MOISTURE...THANKS TO FRONT...HAVE BUMPED POPS UP TO THE LOW SCATTERED CATEGORY TONIGHT FROM THE I-25 CORRIDOR WESTWARD...WHILE KEEPING ISOLATED POPS OVER THE REMAINDER OF THE PLAINS. ON TUESDAY...EXPECT A RETURN/CONTINUATION OF ABOVE CLIMATOLOGICAL AVERAGE MAXIMUM TEMPERATURES FOR THE MAJORITY OF THE CWFA IN COMBINATION WITH LOW GRADE POPS...CONCENTRATED MAINLY OVER THE HIGHER TERRAIN. THANKS SURROUNDING OFFICES FOR COORDINATION/COLLABORATION. .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) MAIN CHANGES TO THE NDFD WERE TO DECREASE THE TEMPS A FEW DEGREES FOR THE WEEKEND AND INCREASE THE CHANCE OF PRECIP UP A BIT. GUIDANCE CONTINUES TO PAINT A COOLING TREND THIS WEEKEND AND I CONTINUED TO TREND THE MET VARIABLES TO THIS SOLUTION. LATEST GFS CONTINUES TO SHOW RIDGE RETROGADING WEST AND AMPLIFYING AS TROUGH DIGS OVER EASTERN 1/3RD OF NATION. THIS SHOULD ALLOW COOLER CANADIAN AIR TO MOVE INTO THE REGION STARTING LATER ON FRIDAY AND LASTING THROUGH THE WEEKEND. IF GUIDANCE IS A PERFECT PROG...THEN THINGS WILL HAVE TO BE TRENDED DOWN EVEN COOLER & WETTER...BUT I DID NOT WANT TO JUMP ON THIS SOLUTION JUST YET. OTHER CHANGES I MADE WERE TO WED AND THU...THESE WERE PRIMARILY FINE TUNING CHANGES TO THE ONSET OF PRECIP. OTHERWISE NO OTHER CHANGES WERE MADE TO THE GRIDDED DATABASE. /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 17, 6:47 AM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT MON JUL 17 2006 COZ058>089-093>099-181300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT MON JUL 17 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE... ESPECIALLY OVER THE MOUNTAINS. THE MAIN THUNDERSTORM THREATS WILL BE WIND GUSTS UP TO 40 MPH AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THROUGH THURSDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE OVER THE HIGHER TERRAIN. STARTING FRIDAY...THE THUNDERSTORMS WILL GRADUALLY BECOME MORE SCATTERED IN NATURE...WITH THUNDERSTORMS POSSIBLE OVER THE ENTIRE REGION. THE MAIN THREATS FROM ANY STORMS WILL BE LIGHTNING AND WIND GUSTS TO 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE NOT EXPECTED TO BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 61 min |
| Jul 17, 7:23 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 45 min |
| Jul 17, 7:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
| Jul 17, 8:31 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 20 min |
| Jul 18, 12:58 PM MDT | Flash Flood Warning | PUB | Chaffee | 2 hr |
| Jul 18, 3:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jul 18, 4:21 PM MDT | Flash Flood Warning | PUB | El Paso | 114 min |
| Jul 18, 5:57 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 17 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.